RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 134–141 (Mi mz2675)  

Model Approach to Nonstandard Analysis in the Context of Axiomatic Set Theory

I. V. Yakovlev

Moscow State Institute of Electronics and Mathematics (Technical University)

Abstract: In this paper, the model approach to nonstandard analysis is developed on the basis of Zermelo–Fraenkel axiomatic set theory with atoms. The traditional consideration of the standard superstructure $V$ as the primary object of nonstandard analysis is justified. Set-theoretic axioms for the nonstandard system $*V$ are obtained.

DOI: https://doi.org/10.4213/mzm2675

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:1, 122–128

Bibliographic databases:

UDC: 510.223
Received: 12.04.2004
Revised: 25.10.2004

Citation: I. V. Yakovlev, “Model Approach to Nonstandard Analysis in the Context of Axiomatic Set Theory”, Mat. Zametki, 79:1 (2006), 134–141; Math. Notes, 79:1 (2006), 122–128

Citation in format AMSBIB
\Bibitem{Yak06}
\by I.~V.~Yakovlev
\paper Model Approach to Nonstandard Analysis in the Context of Axiomatic Set Theory
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 134--141
\mathnet{http://mi.mathnet.ru/mz2675}
\crossref{https://doi.org/10.4213/mzm2675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252142}
\zmath{https://zbmath.org/?q=an:1151.26020}
\elib{http://elibrary.ru/item.asp?id=9210514}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 122--128
\crossref{https://doi.org/10.1007/s11006-006-0012-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844431832}


Linking options:
  • http://mi.mathnet.ru/eng/mz2675
  • https://doi.org/10.4213/mzm2675
  • http://mi.mathnet.ru/eng/mz/v79/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:100
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020